# SDR YENA2025042900439

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 62,198 hours, 21,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / AFT CARGO COMPARTMENT / @ STR 38LH BTWN FR58-FR59 / CORROSION - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-0019-25 REV. 0 (COVER + PART 1) /2/ AIRBUS DOSSIER 81565304 /3/ AIRBUS TECHNICAL DISPOSITION TD/81565304/006/2025 ISSUE A /4/ AIRBUS RDAF 81565304/002/2025 ISSUE A /5/ AIRBUS REPAIR INSTRUCTION R534-70620 ISSUE F. DESCRIPTION: DURING THE CURRENT (04/2025) H3 CHECK AT SAL FOR A/C N763JB (MSN03707), WHILE ACCOMPLISHING INSPECTIONS PER JB TC A5109057-06-JB, CORROSION DAMAGE WAS FOUND AFFECTING THE AFT CARGO COMPARTMENT @ STR 38LH BETWEEN FR58-FR59. SEE REF /1/ EA FOR MORE DETAILS. THE CORROSION DAMAGE WAS DEEMED SEVERE, THUS, AEROMAN CONTACTED AIRBUS FOR REPAIR DISPOSITION THROUGH REF /2/ DOSSIER AND AIRBUS PROVIDED INSTRUCTIONS PER REF /3/ TD. THE INSTRUCTIONS CONSISTED OF PERFORMING THE REF /5/ RI WHICH WAS COMPROMISED OF REMOVING THE DAMAGED PORTION OF THE STRINGER, PERFORMING NDT INSPECTIONS, PERFORMING STRINGER SPLICE REPAIR AND RESTORING SURFACE PROTECTION. AIRBUS PROVIDED REF /4/ RDAF, WHICH APPROVES THE REPAIR DONE PER REF /3/ TD AS PERMANENT, WITH NO POST-REPAIR INSPECTIONS REQUIRED. THIS EC A25-394-01 ACCOMPLISHES THE PERMANENT REPAIR PER REF /1/ EA AND COMPLIES WITH REF /4/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS PERMANENT REPAIR HAS BEEN APPROVED VIA THE REF /4/ AIRBUS RDAF AND IS CLASSIFIED AS A MAJOR CATEGORY "A" REPAIR. (E/C: A25-394-01)
